Zero-diagonality as a linear structure

Jan R. Magnus, Enrique Sentana*

*Corresponding author for this work

Research output: Contribution to JournalArticleAcademicpeer-review


A linear structure is a family of matrices that satisfy a given set of linear restrictions, such as symmetry or diagonality. We add to the literature on linear structures by studying the family of matrices where all diagonal elements are zero, and discuss econometric examples where these results can be fruitfully applied.

Original languageEnglish
Article number109513
Pages (from-to)1-14
Number of pages4
JournalEconomics Letters
Publication statusPublished - Nov 2020


  • Diagonality
  • Networks
  • Restricted matrices
  • Spatial econometric models
  • Structural vector autoregressions


Dive into the research topics of 'Zero-diagonality as a linear structure'. Together they form a unique fingerprint.

Cite this